Cite This Item

Copy Citation

Donald J. Bindner, and Martin Erickson. “Alcuin’s Sequence.” The American Mathematical Monthly, vol. 119, no. 2, 2012, pp. 115–121., Accessed 20 Jan. 2021.
Donald J. Bindner, & Martin Erickson. (2012). Alcuin’s Sequence. The American Mathematical Monthly, 119(2), 115-121. doi:10.4169/amer.math.monthly.119.02.115
Donald J. Bindner, and Martin Erickson. "Alcuin’s Sequence." The American Mathematical Monthly 119, no. 2 (2012): 115-21. Accessed January 20, 2021. doi:10.4169/amer.math.monthly.119.02.115.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.